# SDR AALA20150518004

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 48,014 hours, 19,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND HOLE IN FLOORBEAM AT RBL 43 & STATION 986.5.  REPLACED RT SECTION OF UPPER T CAP IAW EA 251090 & SRM 53-70-51 REPAIR 4 ALT 2.
